Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 9

All articles in this issue are freely accessible.

Existence and Lipschitz regularity of solutions to Bolza problems in optimal control
P. Cannarsa, H. Frankowska and E. M. Marchini.
Trans. Amer. Math. Soc. 361 (2009), 4491-4517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506416
A Carlitz module analogue of a conjecture of Erdos and Pomerance
Wentang Kuo and Yu-Ru Liu.
Trans. Amer. Math. Soc. 361 (2009), 4519-4539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506417
A $c_{0}$-saturated Banach space with no long unconditional basic sequences
J. Lopez-Abad and S. Todorcevic.
Trans. Amer. Math. Soc. 361 (2009), 4541-4560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506418
Asymptotic stability of the wave equation on compact surfaces and locally distributed damping-A sharp result
M. M. Cavalcanti, V. N. Domingos Cavalcanti, R. Fukuoka and J. A. Soriano.
Trans. Amer. Math. Soc. 361 (2009), 4561-4580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506419
Regularity of subelliptic Monge-Ampère equations in the plane
Pengfei Guan and Eric Sawyer.
Trans. Amer. Math. Soc. 361 (2009), 4581-4591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506420
The fundamental crossed module of the complement of a knotted surface
João Faria Martins.
Trans. Amer. Math. Soc. 361 (2009), 4593-4630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506421
Commutator maps, measure preservation, and $T$-systems
Shelly Garion and Aner Shalev.
Trans. Amer. Math. Soc. 361 (2009), 4631-4651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506422
The Milnor Fiber Conjecture and iterated branched cyclic covers
P. J. Lamberson.
Trans. Amer. Math. Soc. 361 (2009), 4653-4681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506423
Multidimensional operator multipliers
K. Juschenko, I. G. Todorov and L. Turowska.
Trans. Amer. Math. Soc. 361 (2009), 4683-4720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506424
Self delta-equivalence for links whose Milnor’s isotopy invariants vanish
Akira Yasuhara.
Trans. Amer. Math. Soc. 361 (2009), 4721-4749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506425
Second order cumulants of products
James A. Mingo, Roland Speicher and Edward Tan.
Trans. Amer. Math. Soc. 361 (2009), 4751-4781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506426
Regularity of dynamical Green’s functions
Jeffrey Diller and Vincent Guedj.
Trans. Amer. Math. Soc. 361 (2009), 4783-4805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506427
Multiloop realization of extended affine Lie algebras and Lie tori
Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola.
Trans. Amer. Math. Soc. 361 (2009), 4807-4842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506428
Elliptic equations with critical growth and a large set of boundary singularities
Nassif Ghoussoub and Frédéric Robert.
Trans. Amer. Math. Soc. 361 (2009), 4843-4870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506429
Bessel potentials, hitting distributions and Green functions
T. Byczkowski, J. Małecki and M. Ryznar.
Trans. Amer. Math. Soc. 361 (2009), 4871-4900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506430
Distributional chaos revisited
Piotr Oprocha.
Trans. Amer. Math. Soc. 361 (2009), 4901-4925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506431
Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians
Sebastian Klein.
Trans. Amer. Math. Soc. 361 (2009), 4927-4967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506432
Intersection numbers of polygon spaces
José Agapito and Leonor Godinho.
Trans. Amer. Math. Soc. 361 (2009), 4969-4997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506433
A construction of numerical Campedelli surfaces with torsion $\mathbb{Z}/6$
Jorge Neves and Stavros Argyrios Papadakis.
Trans. Amer. Math. Soc. 361 (2009), 4999-5021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506434
Oscillations of a given size of some arithmetic error terms
Jerzy Kaczorowski and Kazimierz Wiertelak.
Trans. Amer. Math. Soc. 361 (2009), 5023-5039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506435
Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps
Ross G. Pinsky.
Trans. Amer. Math. Soc. 361 (2009), 5041-5060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2506436